Journal of East China Normal University(Natural Science) ›› 2020, Vol. 2020 ›› Issue (6): 16-23.doi: 10.3969/j.issn.1000-5641.201911036

• Mathematics • Previous Articles     Next Articles

Robust dissipative control for discrete-time periodic Markovian jump systems

LI Xiuying1, JIANG Nan2   

  1. 1. School of Mathematics, Tonghua Normal University, Tonghua Jilin 134002, China;
    2. Department of Audio-Visual and Image Technology, Criminal Investigation Police University of China, Shenyang 110854, China
  • Received:2019-08-14 Published:2020-12-01

Abstract: In this paper, we discuss the robust dissipative control problem of uncertain discrete-time periodic Markovian jump systems with incomplete transition rates. By employing the Lyapunov function, a periodic state feedback controller using linear matrix inequalities is designed, that ensures the resultant closed-loop system with incomplete transition rates is stochastically stable and strictly dissipative. Lastly, an example is given to illustrate the effectiveness of the proposed method.

Key words: periodic Markovian jump systems, dissipative control, incomplete transition rates, linear matrix inequality

CLC Number: